# SDR ABXA9700383

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 591216138
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER TRAILING EDGE BONDED PANEL DELAMINATED.  REPLACED BONDED PANEL.
